Sudden Erectile Dysfunction and Lower Stimulation

Ask The Doctor > Uncategorized > Sudden Erectile Dysfunction and Lower Stimulation

Patient: About 2-3weeks ago, i suddenly begun having problems with getting erections and reaction to sexual stimulation became lower. what is the problem and how do i get back to normal.



Doctor: Interest in sexual activity.  You may want to have your physician test for diabetes or other medical or physical problem ms which may be causing your ED.If you are a smoker, reducing the amount you smoke, or quitting may help.  Exercise, relaxation therapy or any other activity that may help reduce your anxiety and boost your confidencemay also helpThe main cause of erectile dysfunction for males in your age category is usually psychological, i.e. stress, loss of confidence etc.  Other factors such as smoking may also lead to a loss of interest in sexual activity. You may want to have your physician test for diabetes or other medical or physical problems which may be causing your ED.If you are a smoker, reducing the amount you smoke, or quitting may help.  Exercise, relaxation therapy or any other activity that may help reduce your anxiety and boost your confidence may also help.


Was this answer helpful?
Yes
No


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment